In the article, the algorithm for determination of stresses in anisotropic plates with elastic inclusions of another anisotropic material was developed on the basis of complex singular integral equations. The solving of integral equations has been carried out numerically using the method of mechanical quadratures. The strength analysis (calculation of strength) of composite plates with inclusions has been performed using the Hoffman criterion.
 C. A Brebbia and J. Dominguez, “Boundary Elements an Introductory Course”, Me Graw-Hill: Computational Mechanics Publ., 1989.
 C. A Brebbia and J. Dominguez, “Boundary Elements Analysis”, Berlin: Springer-Verlag Publ., 2007.
 N. A. Schclar, “Anisotropic Analysis Using Boundary Elements”, Southampton: Computational Mechanics Publ., 1994.
 O. Maksymovych, “Stress calculation and optimization in composite plates with holes based on the modified integral equation method”, Engineering Analysis with Boundary Elements, vol. 83, pp. 180–187, 2017. https://doi.org/10.1016/j.enganabound.2017.06.009
 M. P Savruk and A. Kazberuk, “A unified approach to problems of stress concentration near V-shaped notches with sharp and rounded tip”, Int. J. Appl. Mech., vol. 43, no. 2, pp. 182–197, 2007. https://doi.org/10.1007/s10778-007-0015-9
 O. Maksymovych, et al., “Doubly periodic cracks in the anisotropic medium with the account of contact of their faces”, Acta mechanica et automatica, vol. 8, no. 3., pp. 160–164, 2014. https://doi.org/10.2478/ama-2014-0029
 V. V. Bozhydarnyk and O. V. Maksymovych, “Pruzhna rivnovaha anizotropnoi pivploshchyny z periodychnoiu systemoiu otvoriv i trishchyn” [“Elastic equilibrium of anisotropic half-plane with periodic system of holes and cracks”], Fizyko-Khimichna Mekhanika Materialiv [Materials Science], no.6, pp. 15–21, 2001. [in Ukrainian].
 R. M. Jones, “Mechanics of Composite Materials”. Philadelphia, PA: Taylor and Francis Publ., 1999.
 S. G. Lekhnitskii, “Anisotropic Plates”. New York: Gordon and Breach Science Publ., 1987.
 M. M. Chawla and T. R. Ramakrishnan, “Numerical evaluation of integrals of periodic functions with Cauchy and Poisson type kernels”, “Numerische Mathematik”, vol. 22, issue 4, pp. 317–323, 1974. https://doi.org/10.1007/BF01406970